Hello! For the past 4 months or so I have been getting hives on the sides of my neck. It happens almost every day or every other day. I have not changed shampoo, lotion, deodorant, laundry detergent, or anything else of that nature. I've never had allergies to mold, pollen, or any particular food in the past. It seems to have started a few months after I had some major dental work but I don't know if there's any correlation. Before that, I've never had a cavity or any other type of procedure. I also tested positive for Epstein-Barr Virus about the same time I started getting the hives. Again, I don't know if they're correlated. I am getting an allergy test in 6 days, but it would be helpful to me if I had some idea what it could be or if anyone has had a similar experience. Thanks!
I did not take amoxicillin or anything like that for the EBV. My doctor did give me Xyzal for lightheadedness that I've been having lately and I did notice it made a difference with the hives. I have so many issues going on right now, I don't know what has to do with what. My allergy test is this Thursday and if I have any hives during the appointment, I will make sure to show them to the allergist. I am not taking the Xyzal right now since I cannot take antihistamines for 7 days before the allergy test. Thank you so much for the response and I'll update as soon as the tests are done.
I have been on birth control for over 10 years, the same one for at least 3 years. Can you just suddenly have a reaction like that? My allergy test got cancelled because I have the flu right now. So, I have to wait until it passes.
I had a hives breakout on my neck today, I tried anti histamine cream and that did very little. I was desperate and I reached for tiger balm. I used to use it for itchy mosquito bites. I put a bit all over my neck, ONLY A LITTLE! It started burning but within 5 minutes the hives had reduced considerably, the rash and redness completely GONE, I am in so much relief right now. I've never heard about anyone else trying this, but it worked for me. The burning does hurt quite a bit as it was very sensitive (i was scratching alot!) but so worth it, the itch is all gone :) I'm in the midst of exams, it's spring and so I'm in alot of stress, the smallest things set off my hives! The other day at school I sat in the first aid room for 1.5 hours holding an icepack around my neck! I should have tried the tiger balm earlier!
Hi, SUCRALOSE IS THE ENEMY. I had lap-band surgery last April and have lost 50 lbs. But then I got hives on my neck, face it has been very bad. I coudn't go anywhere, i was house bound very depressed. My Doctors were at the end of the line for me. I know now what caused my HIVES they started in Oct. I started going for walks 2 times a day and one of my walks was to Mcdonalds for a large ice tea with 4 SPLENDA. Then i came home had a Dannon light and fit nofat yogurt, it has SUCRALOSE. I have to have 90 grams of protein a day and the (New Whey liquid protein with 42 g has SUCRALOSE in it. My Pure Protein Pluse powder 23 g has SUCRALOSE. I bought diet products from WonderSlim, my oat meal, pudding, they all have SUCRALOSE in them. Check all your foods for this HIVE MAKER. No more doctors or steroids. Please take SUCRALOSE out of your diet. Please try doing this. There are no tests to show a allergic reaction to SUCRALOSE. I was over doseing on it. I have my life back. God bless you all and past the word. Make sure you check all your foods.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.